Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Biktarvy - Anyone Getting Side Effects Or Bad Effects From It? It Gave Me Bad Energy Draining And Some Dizziness.

Biktarvy - Anyone Getting Side Effects Or Bad Effects From It? It Gave Me Bad Energy Draining And Some Dizziness.

Biktarvy - Anyone getting side effects or bad effects from it? It gave me bad energy draining and some dizziness
Previously, I was on Genvoya with practically no side effects for me, however my doctor suggested I switch to Biktarvy (for reasons of smaller pill and less toxicity)
However, I noticed the day after starting Biktarvy, I had pretty severe energy drainage in my body, and occurrences of dizziness.
I'm just wonder if anyone else has experienced any problems with Biktarvy? For me,… read more

A myHIVteam Member said:

Hello - After stopping Biktarvy, 2 weeks later!, I am still having dizziness and fatigue that was not there as much before taking Biktarvy.
I suggest that everyone AVOID BIKTARY if you can. Don't believe doctors or the pharmaceutical companies - they lie in order to make more money.
BIKTARVY = POISON = DO NOT TAKE!

posted over 3 years ago
A myHIVteam Member said:

My doctor prescribed Biktarvy as a replacement for Genvoya recently. My Federal Blue Cross Blue Shield DOES NOT COVER it yet! $5,000 "co-pay"! YIKES. I'm staying on Genvoya for now. And I've had ZERO side effects with it. From the sound of it, that might change with Biktarvy. Doctor is concerned about Genvoya's impact on kidney function and its interaction with other meds I take: Lisinopril for BP, Gemfibrozil and Lipitor for cholesterol. I guess it's always SOMETHING with this condition. Thanks for the information.

posted over 3 years ago
A myHIVteam Member said:

I've been on it two months and I'm extremely tired . no energy.

posted about 2 years ago
A myHIVteam Member said:

I had terrible side effects with Atripla... flush feelings, mind racing, panic attacks, difficulty sleeping...even after years on it. Doctor switched me to Biktary after my great pharmacist suggested I ask him about it and even advocated for the switch for me. I’m so glad I did. I have zero side effects now...zero. Still undetectable, so it’s working. My insurance and a grant pays for the total cost so I pay nothing for it, thank God.

posted almost 3 years ago
A myHIVteam Member said:

it didn't work for me, but it has worked for so many. If at all possible it is best that we do not bash a particular medication to the point that someone new might be afraid to try it when it could be the life saving medication that works for them.

posted almost 3 years ago
Already a Member? Log in